# SDR AALA20120711009

- Difficulty date: July 11, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- Aircraft time: 79,825 hours, 35,935 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH DENT WITH HIGH METAL, 3 FEET AFT OF OVER PRESSURIZATION VALVES 3 FEET BELOW FLOOR LINE LEFT SIDE OF FUSELAGE.  INSTALLED INTERNAL REPAIR DOUBLER, SHIMS AND FILLER PLUG PER SRM 53-04-02 FIGURE 2.
